# SDR 96ZZZM1264

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SEAT 28C FLOOR EVAC LIGHT INOP AND ALSO LENS COVER MISSING.  RELAMPED AND REPLACED LENS.  OPS CHECKED OK PER MM 33-51-00.  REFERENCE TWRA96218.
